Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on depo two different times. The first time i got two shots but could no longer afford to get them. A year later I started getting them again. Only two shots this time too. Both times i would start bleeding a few days before i was due to get my next shot. And last time when i came off it I bled for weeks when i didnt get it again. I started having some health problems this time around on the depo so i ddnt get it again. My shot was due between june 2nd and june 16th. I havent bled at all after coming off of it this time. My boyfriend moved back into town on the 12th of june and sense then we have been having unprotected sex pretty regularly. I have been pregnant before and am feeling as though i am again. I have taken tests and they were negative but I feel that it would be too early seeing as how the depo ddnt wear off until the 16th. I guess I'm just wondering if any one has gotten pg this soon after coming offa depo. The pg symptoms i am having are head ache, lightheaded, nauseous, bloated, tightness in my lower abdomen (right above my pubic bone on up),extreme fatigue, breast tenderness, yada yada yada.... any one who has anything related to any of this please let me know! Thanks a million!
Bea

Loading...

HI Bea, obviously I don't have experience with this but I do know that the depo shot casues a lot of confusion for people and I don't even know why they offer it sometimes because the symptoms it causes are so unusual and sometimes seem like pregnancy. I think that in your case whatever it is that you are going through. You definitely could be pregnant at this point from what it sounds like. Can you let me know what the results of your next pregnancy test are? Thanks!
Reply

Loading...